# SDR SWAA2024021952210

- Difficulty date: February 13, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 53,605 hours, 32,311 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE WOULD REACH CLIMB POWER TARGET EVEN WHEN THRUST LEVER MOVED FULL FORWARD; WAS 6% BELOW #1 N1 AND 1500 LBS FUEL FLOW LOWER THAN #1 ACT HIGHT ALT OVER 25K OPS NML<[01] C/W RII ON STEP 27;[02] C/W
